MAUDE Adverse Event Report: ABBOTT VASCULAR INC. Perclose¿ ProStyle¿; Device, Hemostasis, Vascular

ABBOTT VASCULAR INC. Perclose¿ ProStyle¿; Device, Hemostasis, Vascular
Model Number 12773-03
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this was an arteriotomy closure of the left common femoral artery using a prostyle device after a percutaneous coronary intervention using a 6f sheath.Reportedly, a suture break occurred during knot advancement.A new prostyle device was used to achieve hemostasis.There was no adverse patient effect.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information, the reported suture separation could not be determined.Factors that may contribute to suture separation during knot advancement include, but are not limited to, user technique (tensioning angle not coaxial) or suture/ nick damage.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
Perclose¿ ProStyle¿
Common Device Name
Device, Hemostasis, Vascular
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 -280
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591--462
+1(951)914-5259
MDR Report Key50855211
Report Number2024168-2026-03644
Device Sequence Number9508643
Product Code MGB
UDI-Device Identifier08717648235184
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P960043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12773-03
Device Catalogue Number12773-03
Device Lot Number6051442
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale
Patient Weight185 LB
Patient RaceBlack Or African American